Thread: really bad headaches
08-31-2002, 04:37 PM #1
really bad headaches
My one buddy and myself started our clomid therapy and clenbuterol at the same time. Well, I had no problems with the clenbuterol. My buddy on the other hand has had some difficulty. He stopped clen cold turkey about 3 weeks ago which I told him he couldn't do, but he did it anyways. About 1 week after he stopped the clen, he started to get really bad headaches. I know that if you don't drink enough water while your on clen that you will get headaches, but has anyone ever heard of someone getting bad headaches when they went off clen?
Please help, any info will be appreciated. The headaches are so bad that tears come to his eyes and he's considering going to the doctor. I feel responsible because I sold him the shit.
08-31-2002, 07:02 PM #2
i got some really bad headaches from clen too, and clomid actually...i discontinued and still get them every once in a while...nevertheless the majority of the headaches ceased about a week after discontinued use...good luck hope your friend feels better, headaches can ruin a day...
09-01-2002, 10:47 AM #3
Thanx for the reply djdjdjon. Anyone else hqave some input on this.
09-01-2002, 11:09 AM #4Associate Member
- Join Date
- May 2002
- costa rica
lower your dose to 50mgs ed. i did the 300mgs day 1 then tried to do 100mgs for 10 days then 50mgs for 10 days. well day 3 on my 100mgs was to much. i lowered it to 50mgs and no problem. 100mgs is to much for me.
09-02-2002, 10:00 AM #5
BUMP.... I could really use some feedback on this one..
09-02-2002, 01:02 PM #6Anabolic Member
- Join Date
- Nov 2001
does it everytime.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)